# SDR C2XA09IA207

- Difficulty date: August 19, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 24,374 hours, 22,947 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2195, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE LAV.  MAINTENANCE INSPECTED THE LAV, AND REMOVED THE LIGHT BULB FROM THE LAV CEILING LIGHT, AND PLACED THE LAV LIGHTING ON NEF-LV-05 CAT "D" CTL NUMBER 176224, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.   MAINTENANCE REMOVED AND REPLACED THE LAVATORY LIGHT BALLAST, OPERATIONALLY TESTED WITRH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
